TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives    The Holiday Resource


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

I can't be on this pill any more - October 17th 2009, 01:44 PM

I don't know what to do I feel so shit. I started on the birth control pill back in March and then I came off last month because it was making me very emotional and tearful, as well as very insecure and paranoid. Then I started a new one this month and everything has just collapsed. I started going through another period of depression a few weeks ago but for the past ten days that I've been taking this pill things have been terrible, fucking terrible. I've been feeling so shit. I can barely type this because I'm in floods of tears, I just feel so crap for no fucking reason and I can't cope with this any more. And I hate being a moany bitch. I can't talk to anyone, I don't want to moan at people and I don't want to annoy my boyfriend.

I keep just feeling horribly insecure ~ I'm constantly convinced my boyfriend's cheating on me even though I know he wouldn't, I'm sure that people hate me and find me amzingly boring and I'm never going to get anywhere or be a happy person. I just can't do this, I can't fucking cope with this any more, I haven't elt this terrible in a long while. I don't know what to do, do I need to schedule a doctor's appointment before I stop taking the pill??? Should I go back to the first one I was on?? I'm tired of trying new pills...I don't want the same thing to happen.

At te same time I'm terrified it's not even the pill making me feel this awful it's just my fucked up mind and coming off it won't change anything, that's the scariest thing I don't think I could cope with that.
Please help


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
  (#2 (permalink)) Old
*Jen* Offline
keep smiling :-)
Outside, huh?
**********
 
*Jen*'s Avatar
 
Name: Jen
Age: 29
Gender: Female
Location: England

Posts: 3,668
Blog Entries: 211
Join Date: January 6th 2009

Re: I can't be on this pill any more - October 18th 2009, 02:44 PM

Hey,

I think you need to go back to your doctor tomorrow. You really need to see them as soon as possible because it seems like this pill could be making you feel really bad. Some of the pills can do that to some people. But there are so many different ones you can try. I know I tried one to start with and it didn't work for me but the one I am on now is ok. It can just take time to find one, which doesn't give you these kind of side effects. I would say you should try a different one, which you haven't tried yet because the one you were on before was making you emotional.

I hope things go ok for you. In the meantime don't give up.
   
  (#3 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: I can't be on this pill any more - October 19th 2009, 08:48 PM

But do I just have to keep trying new pills until I find one that suits me?¿ How long is that going to take?¿ I was thinking of going back to my old one but I moved OFF that because it was making me teary and insecure.

If anyone else is reading this have you had to try a couple before it worked out....?¿


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
  (#4 (permalink)) Old
Pandamonium Offline
Member
I've been here a while
********
 
Pandamonium's Avatar
 
Name: Steph
Gender: Female
Location: US

Posts: 1,613
Blog Entries: 4
Join Date: January 5th 2009

Re: I can't be on this pill any more - October 19th 2009, 09:39 PM

I've gone through 5 birth control types and finally found one that works. It took about a month but I can promise you, finding the RIGHT pill is more than worth it. If it takes time, it may be your doctor trying to see if it is the pill or if there could be other factors.

Don't go back to a pill that was causing you problems, being off of it will make it more probable that you can find a pill that works for you.
  Send a message via MSN to Pandamonium  
  (#5 (permalink)) Old
bitesize Offline
Member since April '07
Outside, huh?
**********
 
bitesize's Avatar
 
Age: 28
Gender: Female
Location: Ireland

Posts: 3,944
Blog Entries: 321
Join Date: January 7th 2009

Re: I can't be on this pill any more - October 21st 2009, 06:10 PM

Thankyou


Honey, you're familiar, like my mirror, years ago
.....
I slithered here from Eden just to sit outside your door
...
...
Níl a shíltear mar a bhítear.
Things are not always what they seem.
   
Closed Thread

Bookmarks

Tags
pill

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.